# SDR CALA2025022400400

- Difficulty date: February 10, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 94,315 hours, 37,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5348004320500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) R2 DOOR CUTOUT SHEAR WEB HAS SURFACE CORROSION JUST AFT OF AFT GIRTH BAR FITTING LOCATION.  TRANSCRIBED FROM HAECO GSO NR 9282041 EVALUATED REWORKED AREA ON THE R2 DOOR SILL UPPER SURFACE AT FR68, FOUND AREA TO EXCEED ALLOWABLE LIMITGS PER A320-200 SRM 53-41-14-283-002, FIG 2, SHT2. REPAIRED AREA PER A320-200 SRM 53-41-14-300-001, FIG 1, SHT 1 AND 7, REPAIR PRINCIPLE 10 EVALUATED RE WORKED AREA ON THE R2 DOOR SILL UPPER SURFACE REPAIR PRINCIPLE 10.  FOUND AREA TO EXCEED ALLOWABLE LIMITS PER  SRM 53-41-14-283-002, FIG 2, SHT 2. REPAIRED AREA PER A320-200 SRM 53-41-14-300-001, FIG 1 SHT 1 AND 7.
